Forensic accounting and Benford's law

Bhattacharya, Sukanto and Kumar, Kuldeep (2008) Forensic accounting and Benford's law. IEEE Signal Processing Magazine, 25 2: . doi:10.1109/MSP.2007.914724

Author Bhattacharya, Sukanto
Kumar, Kuldeep
Title Forensic accounting and Benford's law
Journal name IEEE Signal Processing Magazine   Check publisher's open access policy
ISSN 1053-5888
Publication date 2008
Year available 2008
Sub-type Article (original research)
DOI 10.1109/MSP.2007.914724
Open Access Status
Volume 25
Issue 2
Total pages 2
Place of publication Piscataway, NJ United State
Publisher Institute of Electrical and Electronics Engineers
Collection year 2009
Language eng
Subject 2208 Electrical and Electronic Engineering
1711 Signal Processing
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: UQ Business School Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 26 Nov 2013, 22:51:51 EST by System User on behalf of UQ Business School